# SDR AALA202407294607

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,232 hours, 34,396 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R AFT EMERGENCY EXIT (OVER WING) ECAM.  DEAD HEADING PILOT PUSHED ON DOOR COVER AND INDICATION WENT AWAY. ADJUSTED THE TARGET ON THE RIGHT AFT EMERGENCY DOOR COVER.
